Please help my anxiety levels are worse than before i started citalopram to the point where i cried today and thats just not like me ive had enough. How can something thats supposed to make you feel better make you feel so terrified . is this normal on the first day of week 5 to feel so frustrated and scared. when should i strat to feel better i need a break from this .
aktore; No this is not right by now if it was going to work at this dose you would be feeling it.All you can do is continue talk with the doctor Monday and find out if you need to increase it ,Or if the doctor wants to change it.Please don't feel discouraged we have all been in this spot.You also might need something that well help as needed for the nerves and panic attacks to give you some relief from this. There are many people it takes more than one medication to do the job. Remember think positive I know what this is like your going to get back to yourself when they get something to help you long term then it well be well worth it.PLEASE be very clear to the doctor that you need something right now that well stop the panic attacks you have been more than patient and deserve a bit of a break from this ongoing anxiety So tell the doctor that and that all you got so far was a couple good days and back to this.I swear you well be feeling better soon hang in there and please let us know what is going on after you get a hold of the doctor.Chuck1957
- Citalopram Information for Consumers
- Citalopram Information for Healthcare Professionals (includes dosage details)
- Side Effects of Citalopram (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 28 Oct 2010 • 1 answer
Posted 5 Mar 2013 • 3 answers
Medication - I just started citalopram 20mg a week ago and I have agitation at times of the day. Is?
Posted 9 Apr 2015 • 4 answers
Posted 28 Apr 2015 • 1 answer
Posted 11 days ago • 2 answers